# SDR UIEA2021042701011

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,954 hours, 19,808 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 87099GGE1
- Part serial: C730095
- Condition: Faulted
- Location: Oil Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL QTY IND INTERMITTANTLY DROPS BETWEEN 75% AND 25% DURING START, VERY SLOW TO SPOOL UP THEN ABORTS START.( REMOVE AND REPLACED APU OIL QTY TRANSMITTER REF AMM 49-94-04. OPS CHECK OK, LEAK CHECK OK. )
